Small Complete Caps from Singular Cubics

Nurdagül Anbar, Daniele Bartoli, Massimo Giulietti, Irene Platoni

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

New families of complete caps in finite Galois spaces are obtained. For most pairs (N, ph) with h > 8 and N ≡ 0 (mod 4), they turn out to be the smallest known complete caps in AG(N, ph). Our constructions rely on the bicovering properties of certain plane arcs contained in plane cubic curves with a cusp.
Original languageEnglish
JournalJournal of Combinatorial Designs
Volume22
Issue number10
Pages (from-to)409-424
ISSN1063-8539
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint Dive into the research topics of 'Small Complete Caps from Singular Cubics'. Together they form a unique fingerprint.

Cite this